Shortness of breath, rapid heartbeat, headache, tinnitus, and a little low fever after a few days
Two days before physiology, including during the physiological period, I feel a little similar to anemia, chest tightness, shortness of breath, palpitation, sometimes shaking, and always continuous tinnitus. After the physiological period, I don’t have shortness of breath, palpitation, but I still have tinnitus and headache, and I may catch a little cold and have a low fever when I went out yesterday. There is no nosebleed at night but there is bleeding in my nose
Hello, this situation may be caused by endocrine disorders and autonomic nerve dysfunction. In addition, there is a low fever, Epistaxis may also be a symptom caused by respiratory tract infection. It is recommended to go to the hospital for examination. You can do cardiac color Doppler ultrasound, blood routine and nasal CT for examination. You should pay attention to rest at ordinary times, don’t stay up late and overwork. You can take some drugs to invigorate qi and blood for conditioning, exercise properly and strengthen your physique.
This is mainly whether there is nasal mucosa bleeding caused by cold and fever, whether there are nasal congestion, runny nose and other discomfort symptoms, and it is necessary to pay attention to rest and light diet. Pay attention to whether there is epidemiological history in recent two weeks. Check the blood routine when necessary.
Hello, the physique is weak during the physiological period, and it is easy to catch cold, so we must pay attention to keep warm. Eat regularly and rest on time. If you have symptoms of a cold, take some common cold medicines first and observe your body temperature. If you have a headache and tinnitus, the possible causes are as follows, such as fatigue, stress, lack of sleep, staying up late and mood swings, which may cause colds and catch cold. Treat the cold first, if necessary, the symptoms are not relieved. You can go to the Department of Neurology and do a brain CT examination to eliminate the cerebral blood supply insufficiency.